# SDR CALA2017071002135

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 104,313 hours, 16,209 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Circuit Breaker
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER REACHING CRUISE ALTITUDE, NO POWER TO AFT GALLEYS.  NO CIRCUIT BREAKERS TRIPPED,  ALL GALLEY EQUIPMENT OFF.  RESET UTILITY BUSS, GALLEY POWER RESTORED. JUST PRIOR TO TURNING GALLEY APPLIANCES ON,  THE FLT ATTENDANT REPORTED AN ACRID ODOR FROM AFT GALLEY CIRCUIT BREAKER PANEL. G ALLEY POWER SECURED,  NO FURTHER ODOR FOUND.  TWO WIRES WITH BLACK INSULATON AT TERMINAL ENDS AT CIRCUIT BREAKER C404 AT AFT GALLEY LEFT SIDE CIRCUIT BREAKER PANEL.  TERMINATED THE WIRES  AND REMOVED AND REPLACED C404 CIRCUIT BREAKER.  ALL WORK ACCOMPLISHED IAW SWPM 20-30-11 AND  WDM 25-31-23.  APPLIED POWER TO AFT GALLEY AND NO ISSUES NOTED.
